# SDR SWAA2021080535164

- Difficulty date: March 30, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 21,586 hours, 9,431 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT; FLOOR PANEL 140BF HAS APPROXIMATELY 80' SQ OF CORROSION ON UPPER SURFACE. / ACCOMPLISHED REPLACING NEW FLOOR PANEL 140BF PER W/O # 40638/1600/0003; DEFECT # Y198146.
